# SDR COMA2011112970050

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 19,578 hours, 13,897 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPORACH INTO LGA RECEIVED NOSE STEERING INOP CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED CRJ 700 FIM RESET PROCEDURE, MSG CLEARED.  OPS CHECK GOOD.
